# SDR FDEA2018081762053

- Difficulty date: August 16, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 82,518 hours, 18,034 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Worn
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK, BS 5-11 LBL 8.5 WAS FOUND WITH CROWN DAMAGE.  BLENDED AND  FOUND TO BS OUT OF LIMITS IAW SRM 53-00-52-1A, FIG 101, ALLOWABLE DAMAGE 1.   THE SEAT TRACK WAS REPAIRED BY SECTIONAL REPLACEMENT, BS 5-63 TO EXISTING SPLICE IAW SRM 53-00-52-2R, FIG 201, REPAIR 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
